MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 42MM BCH FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 42MM BCH FEMORAL HEAD; HIP COMPONENT
Model Number 38CH4200
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to pain and infection.Components not revised: dynasty® bf shell primary 58mm group g product id: dbfpgg58 lot number: 1817132.Profemur® preserve classic size 9 varus 8dg hip stem product id: pprcle09 lot number: 1793809.

Brand Name
CONSERVE TOTAL 42MM BCH FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11848911
Report Number3010536692-2021-00306
Device Sequence Number19925084
Product Code LZO
UDI-Device IdentifierM68438CH42001
UDI-PublicM68438CH42001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38CH4200
Device Catalogue Number38CH4200
Device Lot Number1708005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/27/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;